Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Hypothyroid patient, weight gain, taking 100 mcg thyroid tablet. Dosage correct?

I am a hypothyroid patient since 5 -6 years. Recently i got my Tsh and t3 and t4 done.My T3 is 106.63 and my T4 IS 12.20. My TSH level is 0.02. I am having 100 mcg tablet daily in the morning. Pl do advise me on the dosage of the medicine according to this test result. I dont have any major symptoms of thyroid, except that i have put on extra weight. thanking you.
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Since your TSH is low and T4 is high, you need to decrease the dose of thyroxine probably to 75 mcg/day and have your thyroid function checked after 2 months. The weight gain may not be related to your thyroid with the present results.

Hope I have answered your question. If you have any further questions I will be happy to help.

Dr Ajish TP
Consultant Endocrinologist
Answered: Sun, 26 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor